# SDR WX0A2021081173808

- Difficulty date: August 10, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N333NV
- Make and model: Airbus A319-111
- Aircraft serial: 2790
- Aircraft time: 42,443 hours, 36,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY TEST NETTED 12WL R/H WING EXTERIOR LIGHT BULBS REQ. REPLACING / RELAMPED ALL FOUR LIGHT BULBS ON THE R/H WING EMERGENCY EXIT OVERWING/WALKWAY IAW AMM 33-51-15-000-001-A/33-51-15-400-001-A; OP'S CHECK GOOD"
